MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® CPT¿ CELL PREPARATION TUBE WITH SODIUM CITRATE; LYMPHOCYTE SEPARATION MEDIUM

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® CPT¿ CELL PREPARATION TUBE WITH SODIUM CITRATE; LYMPHOCYTE SEPARATION MEDIUM
Catalog Number 362760
Medical Device Problem Code Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.D4.Medical device expiration date: unknown h4.Device manufacture date: unknown a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
Report 2 of 2: it was reported while using bd vacutainer® cpt¿ cell preparation tube with sodium citrate, an unspecified number of samples exhibited poor barrier centrifugation.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
Investigation summary : bd received 2 photos for investigation.Evaluation of the 2 photos confirmed the presence of poor barrier separation.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.Complaints for sample quality were not under statistical control for the month of september 2025 therefore additional testing is indicated.Factors that may contribute to poor barrier separation were evaluated through a clinical study to verify the design of the device met it¿s intended use.Bd was unable to duplicate or confirm the customer¿s indicated failure (poor barrier separation) because the defect was not evident in the testing of the complaint lot samples.Replicates of both retention and control samples tested demonstrated clinically acceptable performance for all visual observations evaluated.All tubes performed as expected.This complaint has been confirmed for the indicated failure mode poor barrier separation based on the photo provided.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.Bd quality will continue to monitor sample quality complaints.
 
Event or Problem Description

Brand Name
BD VACUTAINER® CPT¿ CELL PREPARATION TUBE WITH SODIUM CITRATE
Common Device Name
LYMPHOCYTE SEPARATION MEDIUM
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23358999
Report Number1917413-2025-01456
Device Sequence Number9091560
Product Code JCF
UDI-Device Identifier30382903627609
UDI-Public(01)30382903627609
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number362760
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown